Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Parametric Absolute Stability of Nonlinear Control Systems
Teruyo WADAMasao IKEDAYuzo OHTADragoslav D. ŠILJAK
Author information

1994 Volume 7 Issue 7 Pages 255-264


Parametric absolute stability is considered for nonlinear feedback control systems consisting of a linear plant with uncertain parameters, a linear controller with tuning parameters, and a sectorial bounded nonlinearity. The stability concept originally defined for Lur'e systems, provides a mathematical framework for solving the joint problem of feasibility and stability of equilibrium states. The central issue of this problem is the change of the equilibrium state caused by the variations of reference inputs and parameters, which may affect stability. In this paper, the plant and controller are supposed to be stable or to possess one pole at the origin. Popov-type sufficient conditions are presented for parametric absolute stability.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article